MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; HUMERAL HEADS (COCRMO) - DIA.44MM H.14

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; HUMERAL HEADS (COCRMO) - DIA.44MM H.14
Model Number 1321.09.441
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.Review of production records for complained components cannot be performed as lot number is unknown.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery has been performed on (b)(6) 2026 for unknown reason.Previous surgery is unknown, as well as complete product information of original implant.During revision surgery the original humeral haed, adaptor taper and liner for metal back were replaced with new ones (pn 1321.09.441, 1330.15.270, 1377.50.005 respectively).Surgery was completed as intended.Patient is female, date of birth (b)(6)1960.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
HUMERAL HEADS (COCRMO) - DIA.44MM H.14
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24603380
Report Number3008021110-2026-00147
Device Sequence Number8384342
Product Code KWT
UDI-Device Identifier08033390116268
UDI-Public8033390116268
Combination Product (Y/N)N
PMA/510(K) Number
K161476
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1321.09.441
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale